# SDR DALA2025070805124

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FRAME 62 FWD SIDE STRINGER 1L - STRINGER HAS OBSERVED TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1067399)
